# SDR ASMF200608016

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 38,151 hours, 26,405 cycles
- Engine: Pwa JT8D219
- Engine time: 41,759 hours, 29,093 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part serial: SS
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING THE BOROSCOPIC INSPECTION RELATED TO THE EO 987211 R4 PERFORMED DURING OVERNIGHT CHECK, WERE DETECTED SEVERAL BLADES WITH DENTS OUT OF LIMITS AND ONE BLADE BROKEN IN T2 SECTION.  LT ENGINE WAS REPLACED AND TESTED IAW MM 71-00-02 AND 71-00-01, ALL CORRECT.
